# SDR 08FDEA01728

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: AUB710813
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ACCESS PANEL NR 487 HR HAS FASTENERS ON A PREVIOUS REPAIR THAT ARE CHAFED IN HALF WITH ELONGATED HOLES AND NO ED AND BARE METAL. FABRICATED NEW PANEL IAW DWG AUB 7108 REV AN.   ALODINED & PRIMED PANEL   IAW SRM 51-21-01;  VOL II.   PART MARKED PANEL ASSY IAW GMM 07-0-1000.
